A stochastic model for the environmental transnational pollution control problem
Version of Record online: 22 MAR 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Volume 22, Issue 4, pages 541–552, June 2011
How to Cite
Casas, O. J. and Romera, R. (2011), A stochastic model for the environmental transnational pollution control problem. Environmetrics, 22: 541–552. doi: 10.1002/env.1084
- Issue online: 5 MAY 2011
- Version of Record online: 22 MAR 2011
- Manuscript Accepted: 27 SEP 2010
- Manuscript Revised: 23 SEP 2010
- Manuscript Received: 31 MAR 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!